Open Access
2014 Integrable Systems on $\mathbb{S}^{3}$
José Martínez-Alfaro, Regilene Oliveira
Publ. Mat. 58(S1): 333-352 (2014).


We classify the links of basic periodic orbits of integrable vector fields on~$\mathbb{S}^3$ generalizing results on two degree of freedom Hamiltonian systems. We also study the case of completely integrable systems and define invariants for the two classes of vector fields.


Download Citation

José Martínez-Alfaro. Regilene Oliveira. "Integrable Systems on $\mathbb{S}^{3}$." Publ. Mat. 58 (S1) 333 - 352, 2014.


Published: 2014
First available in Project Euclid: 19 May 2014

zbMATH: 1347.37105
MathSciNet: MR3211841

Primary: 37J35
Secondary: 34C25 , 37D15 , 57R30

Keywords: integrability , Morse–Bott functions , Topological Invariants , vector fields on $\mathbb{S}^3$

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. S1 • 2014
Back to Top